# SDR MWEA040025

- Difficulty date: March 18, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 59359412
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SUPPORT BRACKET ON RIGHT FLAP TRAILING EDGE AT RIGHT WING STATION XCW 104.5.  FABRICATED AND INSTALLED REPAIR ANGLE.
